manuscripta mathematica

, Volume 85, Issue 1, pp 429–447

Systoles on Riemann surfaces

  • Paul Schmutz


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. Baker. Private communicationGoogle Scholar
  2. 2.
    K. Ball.A lower bound for optimal density of lattice packings. Duke Math. J.68 (1992), Research Notices 217–221Google Scholar
  3. 3.
    M. Berger.Systoles et applications selon Gromov. Séminaire Bourbaki45 1992-93, no 771Google Scholar
  4. 4.
    E. Calabi.Extremal isosystolic metrics for compact surfaces. Preprint 1993.Google Scholar
  5. 5.
    M. Conder. Asymmetric combinatorially-regular maps. Preprint 1994Google Scholar
  6. 6.
    J. Conway; N. Sloane.Sphere packings, lattices and groups. Springer Berlin Heidelberg New York Tokyo (1988)MATHGoogle Scholar
  7. 7.
    R. Fricke; F. Klein.Vorlesungen über die Theorie der elliptischen Modulfunktionen. Band 1, Teubner Leipzig (1890)Google Scholar
  8. 8.
    M. Gromov.Filling Riemannian manifolds. J. of Diff. Geometry18 (1983), 1–147MATHMathSciNetGoogle Scholar
  9. 9.
    M. Gromov.Systoles and intersystolic inequalities. Preprint 1992Google Scholar
  10. 10.
    P.M. Gruber; C.G. Lekkerkerker.Geometry of numbers. North-Holland Amsterdam New York Oxford Tokyo (1987)MATHGoogle Scholar
  11. 11.
    R.S. Kulkarni.Infinite families of surface symmetries. Israel J. of Math.76 (1991), 337–343MATHMathSciNetGoogle Scholar
  12. 12.
    J. Oesterlé.Empilement de sphères. Astérisque189–190 (1990), 375–398Google Scholar
  13. 13.
    P. Schmutz.Riemann surfaces with shortest geodesic of maximal length. Geometric and Functional Analysis GAFA3 (1993), 564–631MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    P. Schmutz.Congruence subgroups and maximal Riemann surfaces. The Journal for Geometric Analysis4 (1994), 207–218MATHMathSciNetGoogle Scholar
  15. 15.
    P. Schmutz.Arithmetic Fuchsian groups and the number of systoles. Preprint (1993)Google Scholar
  16. 16.
    P. Schmutz.Compact Riemann surfaces with many systoles. Preprint (1993)Google Scholar
  17. 17.
    A. VenkovSpectral theory of automorphic forms and its applications. Kluwer Academic Publishers Dordrecht Boston London (1990).Google Scholar
  18. 18.
    A. Voronoi.Sur quelques propriétés des formes quadratiques positives parfaites. J. reine angew. Math.133 (1908), 97–178Google Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Paul Schmutz
    • 1
  1. 1.Max-Planck-Institut für MathematikBonnBRD

Personalised recommendations